Click to zoom

Tap to zoom

Advil Migraine 200mg Liqui-Gels 20ea

$4.99
1.0 1 Reviews

Out of stock

See product details
RX Item. This item can be purchased with an HSA Card with a prescription.

Frequently Bought Together

More Product Details

Description

If you suffer from migraines, you know they are no ordinary headaches and they require strong medication to take away not only the pain, but the sensitivity to light and sound as well as nausea. Advil Migraine liquid filled capsules worked quickly to provide fast pain relief so you can get back into your routine!

  • 80 Capsules
  • Fast acting
Ingredients
Per Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (Non-Steroidal Anti-Inflammatory Drug)D&C Yellow No. 10; FD&C Green No. 3; FD&C Red No. 40; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg
Directions
Do not take more than directed. The smallest effective dose should be used. Adults: Take 2 capsules with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 years of age: ask a doctor. Read all directions and warnings before use. Keep carton.
Allergy alert: Ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains a nonsteroidal anti-flammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask a doctor if you have: never had migraines diagnosed by a health professional; a headache that is different from your usual migraines; the worst headache of your life; fever and stiff neck; headaches beginning after or caused by head injury, exertion; coughing or bending; experience your first headache after the age of 50; daily headaches; a migraine so severe as to require bed rest; problems or serious side effects from taking pain relievers or fever reducers; stomach problems that last or come back, such as heartburn, upset stomach, or stomach pain; ulcers; bleeding problems; high blood pressure; heart or kidney disease; taken a diuretic; reached age 60 or older. Ask a doctor or pharmacist before use if you are: taking any other drug containing an NSAID (prescription or non-prescription); taking a blood thinner (anticoagulant) or steroid drug; under a doctor's care for any serious condition; taking aspirin to prevent heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; taking any other drug. When using this product: take with food or milk if stomach upset occurs; long term continuous use may increase the risk of heart attack or stroke. Stop use and ask a doctor if: you feel faint, vomit blood, or have bloody or black stools. These are signs of stomach bleeding; migraine headache pain is not relieved or gets worse after first dose; stomach pain or upset gets worse or lasts; any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Rated 1.0 out of 5 based on 1 reviews.


Published 11 months ago

HAVE NOT RECEIVED THESE YET


Other Items In This Category

View More



AZ-PROD-WEB01 9/23/2018 4:30:06 AM